# SDR DU4R2021031800043

- Difficulty date: March 18, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 51,287 hours, 56,264 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA FOUND EXFOLIATED CORROSION IN MAIN CABIN FLOOR STRUCTURE LATERAL CROSSBEAM AT BS 767, RBL 35.00.  S/O 660004 N/R 44993
